# SDR CALA2013120393412

- Difficulty date: December 1, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 55,291 hours, 14,326 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT ENGINE STRUT DRAIN.  OPENED NR 2 ENG & RAN ENG AT IDLE TO FIND LOCATION OF STRUT DRAIN.  ATTACH POINT AT PYLON JUST AFT OF FWD ENGINE MOUNT AT TDC.  FUEL LINE COUPLING LEAKING INBD OF FIRE WALL DISCONNECT FITTING INSIDE OF PYLON STRUT CAVITY.  REPLACED O-RING SEALS IAW MM.  PRESSURIZED LINE NO LEAKS
